Pacific Journal of Mathematics

On matricially normed spaces.

Edward G. Effros and Zhong-Jin Ruan

Article information

Source
Pacific J. Math., Volume 132, Number 2 (1988), 243-264.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689678

Mathematical Reviews number (MathSciNet)
MR934168

Zentralblatt MATH identifier
0686.46012

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX) 47D15

Citation

Effros, Edward G.; Ruan, Zhong-Jin. On matricially normed spaces. Pacific J. Math. 132 (1988), no. 2, 243--264. https://projecteuclid.org/euclid.pjm/1102689678


Export citation

References

  • [I] W. Arveson, Subalgebras of C*-algebras, Acta Math., 123 (1969), 141-224.
  • [2] E. Christensen and A. Sinclair, Representations of completely bounded k-linear operators, J. Funct. Analysis, 72 (1987), 151-181.
  • [3] J. Dixmier, Les lgebresd'Operateursdans lspace Hilbertien, 2nd ed., Cahiers Scientifiques vol 25, Gauthier-Villars, Paris, 1969.
  • [4] E. Efros and A. Kishimoto, Module maps and C*-algebraic cohomology, Indi- ana Univ. Math. J., 36 (1987), 257-276.
  • [5] A. Grothendieck, Une characterisation vectorielle-metriquedes espaces L1, Canad. J. Math., 7 (1955), 552-561
  • [6] U. Haagerup, Decomposition of completely bounded maps, unpub. ms.
  • [7] R. Kadison, Isometries of operatoralgebras, Ann. of Math.,54 (1951), 325-338.
  • [8] E. Lacey, The Isometric Theory of Classical Banach Spaces, Grundlehren die Math. Wiss. vol. 28, Springer-Verlag, NY 1974.
  • [9] V. Paulsen, Completely bounded maps on C*-algebras and invariant operator ranges,Proc. Amer. Math. Soc, 86 (1982), 91-96.
  • [10] V. Paulsen and R. Smith, Multilinear maps and tensor norms on operatorsys- tems, J. Funct. Analysis, 73 (1987), 258-276.
  • [II] Z.-J. Ruan, Subspaces of C*-algebras, to appear.
  • [12] R. Smith, Completely bounded maps between C*-algebras, J. London Math. Soc, (2) 27(1983), 157-166.
  • [13] M. Takesaki, Theory of OperatorAlgebras,I, Springer-Verlag, New York.
  • [14] G. Wittstock, Ein operatorwertigerHahn-Banach Satz, J. Funct. Analysis, 40 (1981), 127-150.
  • [15] E. Effros and Z. J. Ruan, Representations of operatorbimodules and their appli- cations, to appear.